MAUDE Adverse Event Report: MICROVENTION, INC. AZUR; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. AZUR; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-780308-L
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned despite attempts made.Additional due diligence attempts are ongoing.The alleged product issue/event as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.A search for non-conformance's associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.
 
Event or Problem Description
It was reported that there was difficulty during the coil release and the coil was not implanted in the correct location.The coil was located in the catheter, which was able to be removed.During the procedure, other coils from the same lot were successfully implanted using the same detachment handle.There was no patient injury reported.
 
Additional Manufacturer Narrative
The investigation of the returned coil system found the implant damaged and deformed; however, the implant was found to be attached to the pusher upon receipt.Further inspection found the pusher returned knotted with the lead wires separated and broken.Due to the broken lead wires, the investigation could not test the continuity or resistance of the delivery system's circuit to determine if a condition existed that would have contributed to the detachment issue described in the reported event and therefore, this complaint is considered non-verifiable.The physical evaluation of the device could not identify the conditions or circumstances that led to the implant damage, but the damage is consistent with the device experiencing forces exceeding the implant's yield strength.The physical evaluation of the device could not identify the conditions or circumstances that led to the knotted pusher and broken lead wires, but the damage is consistent with the device experiencing forces exceeding the pusher's yield strength and lead wires tensile.The controller used in the procedure was not returned for evaluation, so the investigation could not determine if it had caused or contributed to the reported detachment issue.
 
Event or Problem Description

Brand Name
AZUR
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key24016497
Report Number2032493-2026-00009
Device Sequence Number9191389
Product Code KRD
UDI-Device Identifier00816777024398
UDI-Public(01)00816777024398(11)250305(17)300228(10)0001027688
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-780308-L
Device Lot Number0001027688
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown